# SDR CA160302018

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 304929101
- Condition: Cracked
- Location: Engine
- Part time: 4,982 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT OVERHAUL, THE SUBJECT CT DISK WAS FOUND WITH A CRACK ON THE BALANCE RIM ON THE DOWNSTREAM SIDE.  NO CRACKS ARE ALLOWED IAW OHM 3021443 INSPECTION REQUIREMENTS.  THIS IS A LIFE LIMITED PART, ALLOWABLE LIFE IS 10,000 CYCLES.
